# SDR DALA1016133244

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 54,199 hours, 23,745 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 23 EMERGENCY PATH LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
